# SDR DALA2018110806599

- Difficulty date: November 7, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 79,036 hours, 34,884 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emeregency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB EMERGENCY EXIT DOOR 833 INTERNAL STRUCTURE IN PASSENGER CABIN. REPLACED WEB (SEGMENT) EMERGENCY EXIT DOOR 833 INTERNAL STRUCTURE IN PASSENGER CABIN IAW SRM 51-72-11 AND PRI /ERA572706-14 REV O.
